# SDR A6WA201040281

- Difficulty date: April 9, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,502 hours, 17,210 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REV UNLOCK CAUTION MSG IN FLT.  AFTER T/R`S HAD BEEN SELECTED OFF.  RT THRUST REVERSER REMOVED ALONG WITH RT ENGINE CHANGE NEW THRUST REVERSER OP CHECKS GOOD AT THIS TIME.
